Post Vasectomy Pain Forum

Diarrhea and left side pain

#1

Hi people. My husband unfortunately had a vasectomy against my wishes. I had done a lot of research and thought it a bad choice but he decided to go ahead anyway. He already has an existing condition of an underactive thyroid. He is only on day 13 post vasectomy so I understand it’s early days. He suffered extremely swollen testicles and they went black. They have subsided some. He is still in a lot of pain- it has eased slightly. His left testicle is particularly sore and his actual penis. Particularly if he gets an erection-which he couldn’t for the first week. On day 6 he started having horrendous diahorrea with cramps. And this is still ongoing. Could it be related to the vasectomy? I can’t find anything googling-just the usual ‘you’ll be fine by day 3’ crap.

#2

Perhaps he has an infection.

1 Like
#3

I had diarrhea / loose stool for several months after the vasectomy. It’s better now but I still find myself going #2 more often than I did before (e.g. maybe 1.5 times as often.) Sorry for TMI

1 Like